# SDR SWAA2023022004695

- Difficulty date: January 7, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FUEL ACCESS PANEL 532RB PLATE LOWER SURFACE CRACKED. (18-093)<[01] RECEIVED L/H WING NEW FUEL ACCESS PANEL #532RB WILL BE INSTALLED T/C TTG8Q00GDEB6;[02] VERIFIED STEP 1.
